RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 1, Pages 135–154 (Mi izv1610)  

This article is cited in 2 scientific papers (total in 2 papers)

Convergence to a Poisson distribution for certain models of particle motion

Yu. M. Sukhov


Abstract: Many authors have considered the problem of convergence of a random point field to a Poisson field for various types of particle motion. In this article a general construction is presented which yields many of the previously proven results as special cases, along with a number of new examples of models of motion and initial random point fields such that there is convergence to Poisson fields and mixtures of them.
Bibliography: 13 titles.

Full text: PDF file (2137 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 20:1, 137–155

Bibliographic databases:

UDC: 519.214
MSC: Primary 60G60, 70F99, 82A05; Secondary 28A33, 28A50, 60E07, 60G55, 82A70
Received: 23.03.1981

Citation: Yu. M. Sukhov, “Convergence to a Poisson distribution for certain models of particle motion”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982), 135–154; Math. USSR-Izv., 20:1 (1983), 137–155

Citation in format AMSBIB
\Bibitem{Suk82}
\by Yu.~M.~Sukhov
\paper Convergence to a~Poisson distribution for certain models of particle motion
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 1
\pages 135--154
\mathnet{http://mi.mathnet.ru/izv1610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=643898}
\zmath{https://zbmath.org/?q=an:0521.60063}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 20
\issue 1
\pages 137--155
\crossref{https://doi.org/10.1070/IM1983v020n01ABEH001344}


Linking options:
  • http://mi.mathnet.ru/eng/izv1610
  • http://mi.mathnet.ru/eng/izv/v46/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Sukhov, “Linear boson models of time evolution in quantum statistical mechanics”, Math. USSR-Izv., 24:1 (1985), 151–182  mathnet  crossref  mathscinet  zmath
    2. V. V. Ryazanov, “Obtaining the thermodynamic relations for the Gibbs ensemble using the maximum entropy method”, Theoret. and Math. Phys., 194:3 (2018), 390–403  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:172
    Full text:53
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020